Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MedSource Labs MedSource Labs; Fast Stretcher
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MedSource Labs MedSource Labs; Fast Stretcher
Model Number
MS-95220
Medical Device Problem Code
Material Split, Cut or Torn (4008)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/18/2026
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
MedSource Labs
Common Device Name
Fast Stretcher
Manufacturer
(Section D)
MedSource Labs
8600 shelby court
chanhassen MN 55317
MDR Report Key
50226545
Report Number
3003674698-2026-01306
Device Sequence Number
10364803
Product Code
FPP
UDI-Device Identifier
00840155413283
UDI-Public
00840155413283
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,Distributor
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/12/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
MS-95220
Device Catalogue Number
MS-95220
Device Lot Number
1012908
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Initial Date Received by Manufacturer
06/22/2026
Initial Report FDA Received Date
08/12/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
08/14/2025
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown